# SDR REXA2024103101333

- Difficulty date: December 10, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324283
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF INTERCOSTAL FOUND CORROSION AT STR20R BETWEEN FS 319 TO FS 349.      REMOVED STR20R BETWEEN FS 319 TO FS 349 IAW CRJ-900 SRM 51-42-06-001-001-A01  CORRECTIVE ACTION: INSTALLED STR20R BETWEEN FS 319 TO FS 349 IAW CRJ 900 SRM 51-42-06/21-001-001-A01.
